Metastability of Queuing Networks with Mobile Servers

Abstract : We study symmetric queuing networks with moving servers and FIFO service discipline. The mean-field limit dynamics demonstrates unexpected behavior which we attribute to the metastability phenomenon. Large enough finite symmetric networks on regular graphs are proved to be transient for arbitrarily small inflow rates. However , the limiting non-linear Markov process possesses at least two stationary solutions. The proof of transience is based on martingale techniques.
Document type :
Journal articles
Liste complète des métadonnées

Cited literature [8 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01648391
Contributor : Semen Shlosman <>
Submitted on : Saturday, November 25, 2017 - 6:55:07 PM
Last modification on : Tuesday, February 26, 2019 - 2:37:06 PM

File

1704.02521.pdf
Files produced by the author(s)

Identifiers

Citation

F Baccelli, A Rybko, Senya Shlosman, A Vladimirov. Metastability of Queuing Networks with Mobile Servers. Journal of Statistical Physics, Springer Verlag, 2018, 173 (3-4), pp.1227-1251. ⟨10.1007%2Fs10955-018-2023-z⟩. ⟨hal-01648391⟩

Share

Metrics

Record views

215

Files downloads

29